Patient : I took Co Codamol for the first time at 08:00 this morning since then I have experienced a high temperature, nausea, vomiting, dizziness, itchiness, drowsiness, tiredness. I realise these are side effects of the medication, but I am concerned that I am still experiencing all these symptoms 10 hours after taking them. Is this normal and is there anything I can do to help myself?
Co-codamol contains a combination of two pain-killing ingredients paracetamol and codeine. This drug is used for the treatment of mild to moderate pain as in migraines, toothache and pain during periods. The side effects of the drug include tremors, increased sweating, feeling sick, shortness of breath, vomiting, stomach pain, dry mouth and dizziness and confusion. I would suggest that you see your doctor as you may be experiencing side-effects of the medication.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.